Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Started going gym, feeling lifeless and strange. Taking remipril 5 mg and vitamins. Any advice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
I am 50 years of age, male, and about 16st, and about 5ft 8" I have started going to the gym but feel very lifeless and strange, I am taking remipril 5mg and have started taking centrum vitamins, please can you advise me ?
Posted Mon, 3 Sep 2012 in Weight & Lifestyle
Answered by Dr. Neelam Ashish Vanjari 1 hour later

Thanks for writing in.
I would like to know, for how long you have been taking ramipril. Ramipril do cause side effects like tiredness, fatigue.
If you are taking it for long time then side effect is unlikely.
We can try some other medication for blood pressure.

Try meeting more people around, be socially active which helps. I would like to know any medication you are on or not.
Awaiting reply.
Best regards,
Dr. Neelam
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor